# SDR CA070823007

- Difficulty date: August 21, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 72 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: A10055B
- Condition: Leaking
- Location: Fuel Boost
- Part time: 366 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL DYE RESIDUE NOTED ON ELECTRIC FUEL BOOST PUMP HOUSING, FOUND TO BE FROM AN AUX PORT PLUG. PLUG RESEALED, FURTHER CHECK FOR SEEPING SATISFACTORY. (TC NR 20070823007)
